# SDR C2XA97BT020

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 4A INSPECTION, FOUND EMERGENCY LIGHTING INOPERATIVE WITH SWITCH IN 'ON' POSITION AND CIRCUIT BREAKER 6WL OPEN.  MAINTENANCE REMOVED AND REPLACED BATTERY PACKS IN POWER SUPPLIES 3WL AND 10WL.  OPERATIONALLY CHECKED GOOD.  (M)
